MathSciNet Relay Station
MathSciNet bibliographic data
MR1687036 (2000a:90060) 90C29 (49N15 90C32)
Liu, Jen-Chwan; Yokoyama, K. $\epsilon$-optimality and duality for multiobjective fractional programming. Comput. Math. Appl. 37 (1999), no. 8, 119–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement